# SDR ASAA2013100496108

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,218 hours, 8,352 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B AUTOPILOT KICKED OFF TWICE ONCE IN LIGHT TURBULENCE & ONCE WHILE IN SMOOTH AIR.  ACFT GROUNDED.  FLIGHT FAULT REVIEW SHOWED NO FAULTS.  CURRENT STATUS TEST PASS, NO FAULTS. ACCOMPLISHED FAULT REVIEW, BITE GROUP NR 20, AND LAND VERIFY TEST, BITE GROUP NR 49, ALL TEST PASS. NO HISTORY 30 DAYS.
